Journal of the European Mathematical Society


Previous issue  | Next issue  | Most recent Issue | All Issues | JEMS summary
Volume 21, Issue 4, 2019
Metadata
 

Quantitative unique continuation for operators with partially analytic coefficients. Application to approximate control for waves
Camille Laurent and Matthieu LĂ©autaud
pp. 957–1069
Abstract | Full-Text PDF (671 KB) | Metadata

A stratified homotopy hypothesis
David Ayala, John Francis and Nick Rozenblyum
pp. 1071–1178
Abstract | Full-Text PDF (570 KB) | Metadata

The surreal numbers as a universal $H$-field
Matthias Aschenbrenner, Lou van den Dries and Joris van der Hoeven
pp. 1179–1199
Abstract | Full-Text PDF (225 KB) | Metadata

Convergence of the two-dimensional random walk loop-soup clusters to CLE
Titus Lupu
pp. 1201–1227
Abstract | Full-Text PDF (421 KB) | Metadata

Primality testing with Gaussian periods
Hendrik W. Lenstra, Jr. and Carl B. Pomerance
pp. 1229–1269
Abstract | Full-Text PDF (275 KB) | Metadata